# SDR AMTA200700233

- Difficulty date: May 5, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Engine: Rroyce RB211535E4
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Inoperative
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FWD WINDOW HEAT INOPERATIVE LIGHT ILLUMINATES INTERMITTENTLY AFTER LANDING.  COULD NOT DUPLICATE WINDOW HEAT INOPERATIVE ON GROUND, NO EICAS MSG APPEARED,  PERFORMED WINDOW HEAT BITE IAW FIM 30-41-00, RECYCLE POWER SEVERAL TIMES, OPS NORMAL.  (K)
